# SDR SWAA2020110226136

- Difficulty date: October 27, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT INOPERABLE AT L1 DOOR.  RELAMPED EXTERNAL EMERGENCY LIGHT AT L1 DOOR AND PERFORMED OPERATIONS TEST, AS PER B737 AMM 33-51-04-960-801.  TEST FOUND NORMAL.
